Neurological damage from antidepressants or H1N1 shot
Hi. I am a female in my 40's. I am wondering if anyone has had any weird symptoms like I have. For the past two weeks, I can feel the sole of my left foot getting hot. It will just heat up like I am standing on a heat vent. No pain, or itch or anything like that; it just gets hot from the inside out. It doesn't matter if I am sitting, standing or walking and happens about once or twice an hr at some points. I also have started having a twitch to my left eye lid. That just seems random as well and happens several times a day. I feel really tierd and dizzy sometimes. I have for the past few months felt like I am in a fog and not really connected to what is going on around me. I function, but don't feel a part of, like I am watching what is going on around me. My memory has been getting bad the last two years and can't remember things that I should. I can still hold a job and do my normal day, but my memory worries me. Sometimes I do and say things that are out of character for me as well. I have also been depressed for the past few months. Although I am lucky in many ways, so don't know why I feel this way. I had my H1N1 shot in the fall so am hoping it doesn't have anything to do with that. I have been on paxil in the past, but not for about 4 years ago I had a couple of people die that I was close to about 2 years ago and the dr put me on Lexapro for a few months last spring. I am wondering if I have some kind of neurological damage from the antideppresants I have taken, or the H1N1 shot I have or a brain tumor.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.